# SDR AALA202307182999

- Difficulty date: July 12, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 35,233 hours, 14,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR RIGHT HAND TRANSITION SHIELD LOCATED FROM BS 767 TO BS 787 AT S27R. REPLACED TRANSITION SHIELD PER AARD 51-00-05-1 R1.
